Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for growing hematoma after discontinuing Coumadin

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3391 Questions

default
Posted on Tue, 27 Oct 2015 in General Health
Question: Dr Spaho,
The same day you answered me I sent you a thank note - did it not come through;
my confusion is greater than ever since I first wrote to you; I had a second MRI that indicated the bleed had grown; I have been off my Coumadin now since the 13th of September - for me and my history this serious; last week I had a sonogram on both legs to assure no DVT's at this time and also a CT Scan of my head; see the following
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Consider being operated.

Detailed Answer:
Hello again XXXXXXX

Regarding to new information you provided, if I were your treating Doctor, since there is increasing in hematoma size and your need to be on anticoagulation, I would operate you, treat you with low weight heparinoids post operatively until the hematoma is resolved and, after that, start the coumadin again.

It is good news to know that there is no DVT assessed by imaging studies, but the risk exists without anticoagulation.

As always, these issues should be discussed with your treating Doctor.

Hope you found the answer helpful.

Let me know if I can assist you further.

Wishing you good health.
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests ,  

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78 years old and very active. eat healthy, Take a staten and low dose blood pressure and lots of vits daily

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some organs or the muscles where may be some inflammation. I have taken X-ray , gone through CT-Scan and Lever test and as per the direction of a hospital but they could not find out anything wrong. I am 53 year old.